# SDR TRBA2007112

- Difficulty date: December 14, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N440AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 440
- Aircraft time: 22,736 hours, 25,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012000
- Part serial: 691
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS STAYS STAY ON WHEN THE SWITCH IS ON THE ARM POSITION.  REMOVED AND REPLACED THE EMERGENCY LIGHT POWER SUPPLY AT 73WL, THE EMERGENCY BATTERY LIGHT PACK AT 62WL, OPS CHECK NORMAL IAW MM 33-51-00.  OPS CHECKS NORMAL AS PER MM 25-60-00.
